# SDR SWAA050221

- Difficulty date: January 26, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N526SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26568
- Aircraft time: 41,262 hours, 40,575 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Tab
- Part number: 65C25796
- Condition: Failed
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, LT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED LT ELEVATOR TAB PER MM.
